# SDR W8PA970749

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK BS 727B PLUS 3 TO BS 876, RBL 45, WL 208.  REMOVED CORROSION ON SEAT TRACK, FOUND TO BE OUT OF LIMITS PER SRM 53-00-52.  REMOVED CORRODED SEAT TRACK FROM BS 727B PLUS 3 TO BS 876, FABRICATED SPLICE FOR SEAT TRACK AND INSTALLED NEW SEAT TRACK PER SRM 53-00-52 AND SRM 51-40-02.  (M)
